# SDR 99ZZZX3551

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8330P
- Make and model: Hughes 369E
- Aircraft serial: 0330E
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: 65011040
- Condition: Erratic
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ERRATIC BELOW 30 PERCENT.  NEEDLE BOUNCES.  REMOVED AND REPLACED.
